Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Entire $ s$-harmonic functions are affine


Author: Mouhamed Moustapha Fall
Journal: Proc. Amer. Math. Soc. 144 (2016), 2587-2592
MSC (2010): Primary 35R11, 42B37
DOI: https://doi.org/10.1090/proc/13021
Published electronically: January 27, 2016
MathSciNet review: 3477075
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that solutions to the equation $ (-\Delta )^s u=0$ in $ \mathbb{R}^N$, for $ s\in (0,1)$, are affine. This allows us to prove the uniqueness of the Riesz potential $ \vert x\vert^{2s-N}$ in Lebesgue spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35R11, 42B37

Retrieve articles in all journals with MSC (2010): 35R11, 42B37


Additional Information

Mouhamed Moustapha Fall
Affiliation: African Institute for Mathematical Sciences in Senegal, KM 2, Route de Joal, B.P. 14 18. Mbour, Sénégal
Email: mouhamed.m.fall@aims-senegal.org, mouhamed.m.fall@gmail.com

DOI: https://doi.org/10.1090/proc/13021
Keywords: Fractional Laplacian, Liouville theorem, uniqueness, Riesz kernel, entire $\alpha$-harmonic, Cauchy estimates.
Received by editor(s): July 24, 2014
Received by editor(s) in revised form: April 9, 2015, and August 1, 2015
Published electronically: January 27, 2016
Additional Notes: This work was supported by the Alexander von Humboldt foundation and the author would like to thank Tobias Weth and Krzysztof Bogdan for useful discussions. This work was completed while the author was visiting the Goethe-Universität Frankfurt am Main and the Technische Universität Chemnitz. The author is also very grateful to the referee for the detailed comments. The variety of substantial suggestions helped the author to improve the earlier versions of this manuscript
Communicated by: Mark M. Meerschaert
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society